# SDR SWIA200110016

- Difficulty date: July 9, 2001
- Submitted: July 10, 2001
- Operation: Air carrier
- Aircraft: N412SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7101
- Aircraft time: 4,507 hours, 4,030 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Open
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE AT SPEED ABOVE 280 KNOTS, LOUD HIGH PITCH SOUND FROM FRONT OF AIRCRAFT.  RETURNED TO SLC.  FOUND SMALL DOOR, FOR NOSE DOOR SWITCH, OPEN.  NO DAMAGE NOTED ON DOOR.  CLOSED AND LATCHED DOOR.
